# SDR UALA2012060803137

- Difficulty date: June 8, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 36,787 hours, 16,001 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 4311100
- Part serial: 39
- Condition: Faulty
- Location: Apu Inlet Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  APU DOORS WILL NOT OPEN TO ALLOW APU START.    REPLACED APU DOOR ACTUATOR, OPS CHECKED GOOD.
